# SDR DALA2017021701309

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 74,102 hours, 56,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS A CRACKED TEE ANGLE AT FWD PASSENGER DOOR INTERNAL STRUCTURE BETWEEN BEAMS 4 AND 5 AND BS 168. THE TEE ANGLE WAS REPLACED IAW DWG 9955763 REV: K,  SRM 51-30-2, AND 51-30-5.
